Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 38, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Apr 12, 2011, 4:21 PM EDT for Pike County, Scioto County, Ohio. It took effect at Apr 12, 2011, 9:00 PM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2011, 4:21 PM EDT (20:21 UTC)
- In effect from
- Apr 12, 2011, 9:00 PM EDT
- Expired
- Apr 14, 2011, 1:26 AM EDT
- In force
- 28 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
Counties Pike County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Piketon (PKTO1). The gauge peaked at 20.66 ft at Apr 13, 2011, 12:00 PM EDT.
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03237020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
113 WGUS41 KILN 122021 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 421 PM EDT TUE APR 12 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT PIKETON PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC131-145-130821- /O.NEW.KILN.FL.W.0038.110413T0100Z-110415T0300Z/ /PKTO1.1.ER.110413T0100Z.110414T0000Z.110414T2100Z.NO/ 421 PM EDT TUE APR 12 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE SCIOTO RIVER AT PIKETON * FROM THIS EVENING TO THURSDAY EVENING. * AT 4 PM THE STAGE WAS 15.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 20.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * AT STAGES NEAR 21 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED... INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED. $$
7 follow-up statements
551 WGUS81 KILN 130005 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 805 PM EDT TUE APR 12 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT PIKETON OHC131-145-130805- /O.CON.KILN.FL.W.0038.110413T0100Z-110415T0300Z/ /PKTO1.1.ER.110413T0100Z.110414T0000Z.110414T2100Z.NO/ 805 PM EDT TUE APR 12 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL THURSDAY EVENING. * AT 7 PM THE STAGE WAS 17.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 20.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON. * AT STAGES NEAR 21.0 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED... INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED. $$
841 WGUS81 KILN 130248 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1048 PM EDT TUE APR 12 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT PIKETON OHC131-145-131048- /O.CON.KILN.FL.W.0038.000000T0000Z-110415T0300Z/ /PKTO1.1.ER.110413T0046Z.110414T0000Z.110414T2100Z.NO/ 1048 PM EDT TUE APR 12 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL THURSDAY EVENING. * AT 10 PM THE STAGE WAS 18.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON. * AT STAGES NEAR 21.0 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED... INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED. $$
771 WGUS81 KILN 130659 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 259 AM EDT WED APR 13 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT PIKETON OHC131-145-131459- /O.CON.KILN.FL.W.0038.000000T0000Z-110415T0300Z/ /PKTO1.1.ER.110413T0046Z.110414T0000Z.110414T2100Z.NO/ 259 AM EDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL THURSDAY EVENING. * AT 2 AM THE STAGE WAS 19.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON. * AT STAGES NEAR 21.0 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED... INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED. $$
667 WGUS81 KILN 130951 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 551 AM EDT WED APR 13 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... LICKING RIVER NEAR MCKINNEYSBURG SCIOTO RIVER AT PIKETON KYC191-131751- /O.CON.KILN.FL.W.0037.000000T0000Z-110414T1900Z/ /MKBK2.1.ER.110412T1919Z.110413T0845Z.110414T1300Z.NO/ 551 AM EDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE LICKING RIVER NEAR MCKINNEYSBURG * UNTIL THURSDAY AFTERNOON. * AT 4 AM THE STAGE WAS 36.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 33 FEET. * THE RIVER IS CRESTING. THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE TOMORROW MORNING. * AT STAGES NEAR 35.0 FEET, LOWLAND FLOODING WORSENS IN SOUTHERN PENDLETON COUNTY...ESPECIALLY ALONG LICKING RIVER ROAD AND IN THE COLVIN BEND ROAD AREA. $$ OHC131-145-131751- /O.CON.KILN.FL.W.0038.000000T0000Z-110415T0300Z/ /PKTO1.1.ER.110413T0046Z.110414T0000Z.110414T2100Z.NO/ 551 AM EDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL THURSDAY EVENING. * AT 5 AM THE STAGE WAS 19.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON. * AT STAGES NEAR 21.0 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED... INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED. $$
115 WGUS81 KILN 131456 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1056 AM EDT WED APR 13 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... LICKING RIVER NEAR MCKINNEYSBURG SCIOTO RIVER AT PIKETON KYC191-132256- /O.EXT.KILN.FL.W.0037.000000T0000Z-110414T1500Z/ /MKBK2.1.ER.110412T1919Z.110413T1200Z.110414T0900Z.NO/ 1056 AM EDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE LICKING RIVER NEAR MCKINNEYSBURG * UNTIL THURSDAY MORNING. * AT 10 AM THE STAGE WAS 36.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 33 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW MORNING. * AT STAGES NEAR 35.0 FEET, LOWLAND FLOODING CONTINUES IN SOUTHERN PENDLETON COUNTY...ESPECIALLY ALONG LICKING RIVER ROAD AND IN THE COLVIN BEND ROAD AREA. $$ OHC131-145-132256- /O.EXT.KILN.FL.W.0038.000000T0000Z-110415T0000Z/ /PKTO1.1.ER.110413T0046Z.110413T1800Z.110414T1800Z.NO/ 1056 AM EDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL THURSDAY EVENING. * AT 10 AM THE STAGE WAS 20.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 20.6 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW AFTERNOON. * AT STAGES NEAR 21.0 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED... INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED. $$
400 WGUS81 KILN 132152 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 552 PM EDT WED APR 13 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... LICKING RIVER NEAR MCKINNEYSBURG SCIOTO RIVER AT PIKETON KYC191-140552- /O.CON.KILN.FL.W.0037.000000T0000Z-110414T1500Z/ /MKBK2.1.ER.110412T1919Z.110413T1200Z.110414T0900Z.NO/ 552 PM EDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE LICKING RIVER NEAR MCKINNEYSBURG * UNTIL THURSDAY MORNING. * AT 4 PM THE STAGE WAS 35.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 33 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW MORNING. * AT STAGES NEAR 35.0 FEET, LOWLAND FLOODING WORSENS IN SOUTHERN PENDLETON COUNTY...ESPECIALLY ALONG LICKING RIVER ROAD AND IN THE COLVIN BEND ROAD AREA. $$ OHC131-145-140552- /O.CON.KILN.FL.W.0038.000000T0000Z-110415T0000Z/ /PKTO1.1.ER.110413T0046Z.110413T1600Z.110414T1800Z.NO/ 552 PM EDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL THURSDAY EVENING. * AT 5 PM THE STAGE WAS 20.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW AFTERNOON. * AT STAGES NEAR 20.0 FEET, BACKWATER FLOODING OCCURS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$
697 WGUS81 KILN 140526 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 126 AM EDT THU APR 14 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT PIKETON ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... LICKING RIVER NEAR MCKINNEYSBURG KYC191-141326- /O.EXT.KILN.FL.W.0037.000000T0000Z-110414T1600Z/ /MKBK2.1.ER.110412T1919Z.110413T1200Z.110414T1000Z.NO/ 126 AM EDT THU APR 14 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE LICKING RIVER NEAR MCKINNEYSBURG * UNTIL THIS AFTERNOON. * AT 12 AM THE STAGE WAS 35.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 33 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. * AT STAGES NEAR 35.0 FEET, LOWLAND FLOODING WORSENS IN SOUTHERN PENDLETON COUNTY...ESPECIALLY ALONG LICKING RIVER ROAD AND IN THE COLVIN BEND ROAD AREA. $$ OHC131-145-140556- /O.CAN.KILN.FL.W.0038.000000T0000Z-110415T0000Z/ /PKTO1.1.ER.110413T0046Z.110413T1600Z.110414T0401Z.NO/ 126 AM EDT THU APR 14 2011 THE FLOOD WARNING IS CANCELLED FOR THE SCIOTO RIVER AT PIKETON * AT 1 AM THE STAGE WAS 17.6 FEET. * THE RIVER FELL BELOW FLOOD STAGE AFTER MIDNIGHT THIS MORNING. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE TO FALL TO 11.5 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 12, 2:17 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 12, 2:17 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 217 PM EDT TUE APR 12 2011 .SYNOPSIS... SLOW MOVING LOW PRESSURE WILL PASS OFF TO THE EAST THIS AFTERNOON AND EVENING. HIGH PRESSURE WILL BUILD ACROSS THE REGION BY WEDNESDAY AS THE LOW PRESSURE SYSTEM MOVES OFF TO THE NORTHEAST. ANOTHER STORM SYSTEM IS EXPECTED TO APPROACH BY LATE THIS WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... BAND OF SHOWERS ON THE BACK SIDE OF AN UPPER LOW CONTINUES TO AFFECT THE EASTERN PORTION OF THE FORECAST AREA. TRENDS HAVE BEEN FOR THIS TO DECREASE IN COVERAGE AND SHORT TERM GUIDANCE CONTINUES WITH THIS TREND THROUGH THE LATE AFTERNOON. HOWEVER MAY SEE SOME REGENERATION OF ECHOES TO THE SOUTHEAST AS THE UPPER LOW LIFTS. MEANWHILE CLEARING IS WORKING INTO THE WESTERN ZONES. AND THE INSOLATION IS ALLOWING FOR TEMPERATURES TO RISE INTO THE 50S THERE. BUT ELSEWHERE READINGS WILL REMAIN IN THE 40S. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... UPPER LEVEL LOW WILL CONTINUE TO MOVE AWAY FROM THE FORECAST AREA WITH GRADUALLY IMPROVING CONDITIONS ACROSS THE EASTERN COUNTIES. THE REMAINING PARTS OF THE FORECAST AREA WILL BE UNDER MOSTLY CLEAR SKIES TONIGHT. AFTER A BELOW NORMAL START TO TEMPERATURES WEDNESDAY MORNING...A WARMING TREND WILL BEGIN UNDER HIGH PRESSURE WITH NO PRECIPITATION EXPECTED THROUGH THURSDAY. BY THURSDAY AFTERNOON...INCREASING SOUTHERLY WINDS WILL DEVELOP AHEAD OF A STORM SYSTEM THAT IS EXPECTED TO APPROACH THE REGION ON FRIDAY. ABOVE NORMAL TEMPERATURES AND INCREASING MOISTURE IS EXPECTED THURSDAY NIGHT AND FRIDAY AHEAD OF THIS LOW PRESSURE SYSTEM AS IT APPROACHES FROM THE WEST. CURRENT MODELS ARE IN AGREEMENT ON BRINGING SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA BEGINNING FRIDAY AFTERNOON. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... SHOWERS WILL STICK AROUND ON SATURDAY AS THE LOW MAKES SLOW EASTWARD PROGRESS. CONDITIONS MAY DRY OUT BY SUNDAY AFTERNOON WITH WEAK HIGH PRESSURE TO THE SOUTH. MONDAY MAY ALSO BE DRY WITH A WEAK LOW STAYING SOUTH. TEMPERATURES WILL BE ABOVE NORMAL ON THURSDAY AND FRIDAY IN THE HIGHS SATURDAY THROUGH MONDAY ARE FORECAST TO BE BELOW NORMAL IN THE 40S AND 50S AS A COOLER WESTERLY FLOW TAKES OVER BEHIND THE LOW. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... MVFR CEILINGS WILL IMPROVE THROUGH THE EARLY PART OF THE TAF PERIOD WITH SKIES THEN CLEARING A FEW HOURS LATER. THEN WILL ONLY SEE A FEW CIRRUS AT MOST THROUGH 18Z WEDNESDAY. GUSTY NORTH WINDS WILL DIMINISH AROUND 00Z AS PRESSURE GRADIENT STARTS TO RELAX. NORTH TO NORTHWEST WINDS AT 10 KT OR LESS WILL PREVAIL THROUGH THE REST OF THE PERIOD. OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY AND SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...CONIGLIO AVIATION...
Hazardous weather outlook, Apr 12, 5:05 AM EDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 505 AM EDT TUE APR 12 2011 INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-130915- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 505 AM EDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SOILS ACROSS THE REGION ARE NEAR OR SATURATED DO TO RECENT RAINFALL. ALTHOUGH ADDITIONAL RAINFALL TODAY IS NOT EXPECTED TO BE EXCESSIVE...IT COULD LEAD TO SOME MINOR LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 130915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON- 505 AM EDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 12, 10:29 AM EDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1029 AM EDT TUE APR 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 4 SSE OWENTON 38.49N 84.81W
04/12/2011 OWEN KY EMERGENCY MNGR
PART OF OLD MONTEREY RD. CLOSED DUE TO STREAM OUT OF
BANKS IN LOW LYING AREA.
&&
MJPLocal storm report, Apr 12, 11:16 AM EDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1116 AM EDT TUE APR 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD OTWAY 38.87N 83.19W
04/12/2011 SCIOTO OH LAW ENFORCEMENT
HIGH WATER OVER STATE ROUTE 73 AT OTWAY. HIGHWAY DOWN TO
ONE LANE. ALSO HIGH WATER ON STATE ROUTE 52 AND STOUT
NEAR THE HIGH SCHOOL. EVERY STATE ROUTE IN WEST PART OF
COUNTY DOWN TO ONE LANE.
&&
MJPLocal storm report, Apr 12, 1:03 PM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
103 PM EDT TUE APR 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM FLOOD N LONDONDERRY 39.27N 82.79W
04/12/2011 ROSS OH PUBLIC
FOUR TO SIX INCHES OF WATER WAS REPORTED OVER THE ROAD.
&&
ANOVAKLocal storm report, Apr 12, 2:54 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
254 PM EDT TUE APR 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLOOD LEWISBURG 38.55N 83.76W
04/12/2011 MASON KY DEPT OF HIGHWAYS
SEVERAL ROADS FLOODED AROUND THE COUNTY INCLUDING PARTS
OF SR 324 AND SR 419.
&&Local storm report, Apr 12, 4:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
407 PM EDT TUE APR 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM FLOOD SPARTA 38.68N 84.91W
04/12/2011 GALLATIN KY TRAINED SPOTTER
EAGLE CREEK IN SPARTA KENTUCKY OUT OF ITS BANKS AND
COVERING OLD SPARTA ROAD WITH WATER.
&&
ALANRLocal storm report, Apr 12, 4:18 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT TUE APR 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM FLOOD 5 E PEEBLES 38.96N 83.32W
04/12/2011 ADAMS OH LAW ENFORCEMENT
STATE ROUTE 73 IS CLOSED SOUTH OF STATE ROUTE 32 DUE TO
HIGH WATER.
0412 PM FLOOD 4 NW BLUE CREEK 38.82N 83.38W
04/12/2011 ADAMS OH LAW ENFORCEMENT
STATE ROUTE 348 IS CLOSED IN NUMEROUS PLACES BETWEEN
STATE ROUTE 781 AND STATE ROUTE 125 DUE TO HIGH WATER.
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:38 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 5 hr |
| Apr 12, 6:31 AM EDT | River Flood Warning | ILN | Adams | 17 hr |
| Apr 12, 8:30 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 6 hr |
| Apr 12, 10:49 AM EDT | Areal Flood Warning | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 9 hr |
| Apr 12, 1:50 PM EDT | Areal Flood Warning | ILN | Adams, Brown | 11 min |
| Apr 12, 4:56 PM EDT | Areal Flood Advisory | ILN | Fayette, Highland, Pickaway, Ross | 3 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.